# SDR CALA2024012900253

- Difficulty date: January 26, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N47505
- Make and model: Boeing 737-9
- Aircraft serial: 43433
- Aircraft time: 12,694 hours, 4,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS DO NOT IMMINATE AT MID CABIN ROWS 29-34 WORKING BATTERY PACK AND FAULT FOLLOWED RECOMMEND NEW BATTERY PACK. SHOULD SAY ILLUMINATE CHARGED BATTERY PACKS REF AMM TASK TASK 33-51-06-610-80 FOR OVER UPDATING INSPECTION REQUIRED ON INSTALLATION AND OPS CHECK OF 180 MINUTES. NO HELP. TESTED BATTERY SUPPLY M3378 IN OVERHEAD AT ALL EMERGENCY PATH LIGHTING REF GMM 09-10-05 ROW RH 29. LIGHTS DO NOT ILLUMINATE REF AMM TASK 33-51-06-960-802. SWAPPED BATTERY PACK POS WITH WITH ADJACENT PERFORMED OPS CHECK ON ALL EMERGENCY LIGHTS REF AMM 33-51-00. OPS CHECK NORMAL. COMPLIED WITH IDT REQUIREMENTS REF GMM 9-10-05. VERIFIED EMERGENCY PATH LIGHTING OPERATIONAL CHECK.
